# SDR 08FDEA01164

- Difficulty date: March 27, 2008
- Submitted: March 27, 2008
- Operation: Air carrier
- Aircraft: N307FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48291
- Aircraft time: 55,188 hours, 17,300 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: NRC6053
- Condition: Loose
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBD FLAP LWR SURFACE FOUND 100 LOOSE RIVETS ON SKIN.  REPAIRED SKIN LOOSE FASTENERS IAW SRM 57-20-00 FIG 11 VOL I.
